# SDR ASAA2015053111925

- Difficulty date: May 31, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 26,116 hours, 8,017 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOWS MAINTENANCE MESSAGE 73-30312.  THE START SWITCH SIGNAL AND BUSS DATA DISAGREE, SHORT TERM FAULT, FAULT MUST BE CLEARED WITHIN 50 HOURS.  ACFT GROUNDED.  NO HISTORY LAST 90 DAYS.  ACCOMPLISHED FIM 73-24T813, INITIAL EVAL & REPAIR CONFIRMATION SHOW NO FAULTS.  NO RECENT OR FAULT HISTORY LOGGED.
